# SDR AUS20020415

- Difficulty date: April 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2432 · Battery/Charger System
- Part: Vent
- Condition: Fod
- Location: Battery Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) PLASTIC BATTERY VENT TUBE INCOMPLETELY REMOVED DURING MAINTENANCE. THE LOOSE TUBE MOVED AFT AND LODGED IN THE ELEVATOR BELLCRANK LOCATED IN THE TAILCONE.
